MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number IT2110X21B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Mechanical Problem (1384); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a report that a trilogy evo ventilator was returned for maintenance service.There were no reports or allegations of patient harm or injury.The device was not reported to be in patient use.During the evaluation of the device at a third-party service center, the device log files were successfully downloaded and reviewed in full.A ¿vent service required¿ alarm error was observed indicating the device software detected a large pressure drop between the monitor and outlet pressure sensors.The investigation determined that the condition was caused by contamination within the blower assembly, blower bellows seal, machine flow sensor, fio2 tubing, and in-line filter prox.To address the issue, the machine flow sensor, blower assembly, and blower bellows were replaced.Additionally, a debug error associated with transient sensor events was identified during the evaluation.The system printed circuit assembly (pca) was replaced to correct the issue.Due to the 4-year preventive maintenance, the air inlet foam filter, particulate filter and muffler assembly were replaced.The customer complaint was confirmed.The device has been serviced, inspected, tested, and met acceptance criteria in accordance with all of the applicable customer requirements.
 
Additional Manufacturer Narrative
The reported failure of vent service required alarm indicating the device software detected a large pressure drop between the monitor and outlet pressure sensors is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device sn, review confirms that the device met the final acceptance criteria and was released for final distribution.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25302790
Report Number2518422-2026-016799
Device Sequence Number9307507
Product Code CBK
UDI-Device Identifier00606959055421
UDI-Public(01)00606959055421
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIT2110X21B
Device Catalogue NumberIT2110X21B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown